# SDR ASAA0946327

- Difficulty date: July 14, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N796AS
- Make and model: Boeing 737490
- Aircraft serial: 28891
- Aircraft time: 37,596 hours, 20,597 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65C25229100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT 727D INBOARD OF STRINGER 26R IS CORRODED IN AFT CARGO COMPARTMENT.  REMOVED CORRODED PART, FABBED REPLACEMENT PARTS AND INSTALLED THE REPAIR.
